# SDR SWAA2023062649669

- Difficulty date: May 18, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661BB AFT FASTENER HOLES ARE CRACKING AROUND EDGES<[01] IDENTIFIED PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 3; TABLE 2; ITEM (9).  PANEL IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PARA 4 B (5)(A).  DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-51-01-2R-1 PARA 4 B (2) TABLE 202.  REMOVED DAMAGE TO (52EA) FASTENER HOLES ALL TO A MEASURE OF .5'DIA; CLEANED; WITH NO CONTAMINATION NOTED IAW 51-70-04-2R-9 PARA 4 A-C.;[08] USING BMS9-3 STYLE 1581 GLASS LOT 1522395-2 & BMS8-301/EA9390 RESIN LOT JH2EAA8895. FABRICATE D REPAIR PLIES; THEN LAID UP THE REPAIR; VACUUM BAGGED; LEAK CHECKED THEN SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4. STEPS J; K & L. REF CAL TOOL HOT BONDER ID ATS2802 CAL DUE 10/2023.;[09] REPAIR PLIES CURED IAW SRM 51-70-04-2R-9 PARA 4. M. PER GENERAL REPAIR SECTION SRM 51-70-04-2R-0 PARA 4. N. (2). FIGURE 214. PAGE 39. REF CAL TOOL HOT BONDER ID ATS2802 CAL DUE 10/2023. REQUEST POST REPAIR EXAMINATION IAW SRM 51-70-04-2R-9 PARA 4. O
